# SDR YENA201706260546

- Difficulty date: June 26, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N661JB
- Make and model: Airbus A320-232
- Aircraft serial: 3228
- Aircraft time: 39,289 hours, 13,930 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON NUMEROUS PLACES FROM FRAME 69 - 70, STRINGER 23L LOCATED AFT CORNER BEHIND L2 DOOR.  REMOVED CORROSION AND VERIFIED BEYOND LIMITS. REMOVED AND REPLACED IAW SRM 53-41-17, FIG 001.
